Reply To: Can S. Boulardii cause a reaction?

Home The Candida Forum Candida Questions Can S. Boulardii cause a reaction? Reply To: Can S. Boulardii cause a reaction?

#81246

dvjorge
Participant
Topics: 283
Replies: 1368

M wrote: I’ve recently added NOW foods S. Boulardii caps to my antifungal regimen. Within a couple of days I started to experience dry/sore lips for the first time in two months. I still eat the same foods as before so can’t think of what else it could be. Is it possible that the S. Boulardii is causing this? I was under the impression S. Boulardii was a candida-eating yeast…

Listen to Raster, you shouldn’t take S. Boulardii with antifungals. You have a battle ground in your intestines if you do it. To be effective, S. Boulardii has to colonize your gut temporary and releases Capryc Acid as well as improving your secretory IGA.

The fast and massive intestinal colonization done by S. Boulardii inhibit candida growth and avoid the fungus to attach to the intestinal lining.

I am taking almost 2 g of S. Boulardii a day since 2 weeks and 0 antifungals. I am doing enemas with plain water ( I cut back the nystatin enemas for now ) to give a chance to the S. Boulardii to work.
Jorge.